# SDR ASAA2015051311716

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,298 hours, 7,732 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED-UP ON GROUND AFTER POWER TRANSFER.  ACFT GROUNDED. SYSTEM RESET NORMALLY AFTER FOLLOWING QRH PROCEDURE.
